Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Regularity properties of certain families of chance variables


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 47 (1940), 455-486
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002052-6
MathSciNet review: 0002052
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes depending on a continuous parameter, these Transactions, vol. 42 (1937), pp. 107-140. MR 1501916
  • [2] -, The law of large numbers for continuous stochastic processes, to appear in the Duke Mathematical Journal.
  • [3] J. L. Doob and Warren Ambrose, to appear in the Annals of Mathematics.
  • [4] A. Khintchine, Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 4.
  • [5] A. Kolmogoroff, Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 3.
  • [6] P. Lévy, Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Annali delle Università Toscane, Pisa, (2), vol. 3 (1934), pp. 337-366.
  • [7] -, Sur un précédent mémoire de l'auteur, ibid., (2), vol. 4 (1935), pp. 217-218. MR 1556754
  • [8] -, Théorie de l'Addition des Variables Aléatoires, Paris, 1937.
  • [9] Jean Ville, Étude Critique de la Notion de Collectif, Paris, 1939.
  • [10] N. Wiener, The ergodic theorem, Duke Mathematical Journal, vol. 5 (1935), pp. 1-18. MR 1546100

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0002052-6
Article copyright: © Copyright 1940 American Mathematical Society

American Mathematical Society